Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Sprintec birth control. Missed pills, had unprotected intercourse. What to do?

I have been taking Sprintec birth control for six months. I missed a pill yesterday morning (the third week of active pills) and had unprotected sex. I realized I missed it this morning and took two at the same time. Tomorrow is my last day of active/blue pills and then I have a week of the white/placebo pills. Do I finish the active pills tomorrow and take the week of placebo pills or do I need to start a new pack of active pills when I finish the active pills in this pack?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, you should continue the pack as earlier. Finish the active pills, follow up with placebo pills and start the next cycle of active pills on the first day of your periods irrespective of the number of placebo pills left. As you took two pills together the next day the contraception will be maintained if there were no other missed pills.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor